High BP, high triglycerides, weight gain ...
... it's a classic high-carb diet picture.
I got an email from somebody who said they were:
- on meds: hormone replacement (they didn't specify why)
- on meds: paxil (moderate depression)
They say that the paxil causes:
- weight gain
- high cholesterol
- high triglycerides
Their doc wants to put them on high blood pressure medicine, and they question that, thinking that if they hop onto that train, they'll be hooked on multiple meds forever after: "Oh, this med has that side effect? I've just the med for that." (ad infinitum).
The underlying depression can be helped with, among others, milky oats (Avena sativa) tincture. that's a nice gentle mood lifter with no known side effects -- unless you're sensitive to the alcohol or the oats, of course.
The side effects of paxil are a classic high carb diet symptom picture, especially if there's type II diabetes - or heart troubles - in the family: you (or your family) are not among the lucky few whose metabolism can take a high-sugar + high-carb diet (with no exercise), and you suffer for that.
Dunno why paxil would bring that out, though: perhaps it makes the sugar metabolism of the liver wonkier?
You wish to visit a good practitioner near you.
A good practitioner will tell you all about syndrome X: ditching most foods that are high in simple carbs (including sugars - note that high fructose corn syrup is especially bad for you) will help your triglycerides, your cholesterol, your blood pressure, your weight, and your mood.